Notes on no-arbitrage criteria

2011
journal article
article
dc.abstract.enWe consider the closedness of the modi ed set of hedgeable claims and new conditions for the absence of arbitrage connected with it in the classical Dalang-Morton-Willinger Theorem.pl
dc.affiliationWydział Matematyki i Informatykipl
dc.contributor.authorRola, Przemysław - 104635 pl
dc.date.accessioned2019-04-24T10:51:49Z
dc.date.available2019-04-24T10:51:49Z
dc.date.issued2011pl
dc.date.openaccess12
dc.description.accesstimepo opublikowaniu
dc.description.physical59-71pl
dc.description.seriesZeszyty Naukowe Uniwersytetu Jagiellońskiego
dc.description.versionostateczna wersja wydawcy
dc.description.volume49pl
dc.identifier.doi10.4467/20843828AM.12.004.0456pl
dc.identifier.eissn2084-3828pl
dc.identifier.issn0083-4386pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.seriesissn0860-0139
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/73646
dc.languageengpl
dc.language.containerengpl
dc.rightsDozwolony użytek utworów chronionych*
dc.rights.licenceOTHER
dc.rights.urihttp://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf*
dc.share.typeotwarte czasopismo
dc.subtypeArticlepl
dc.titleNotes on no-arbitrage criteriapl
dc.title.journalUniversitatis Iagellonicae Acta Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
0
Views per month